# SDR DALA1014860945

- Difficulty date: June 2, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 55,888 hours, 42,546 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 02JUN10, THE MID CARGO LOWER DOOR SILL PAN, LOWER FLANGE WAS CORRODED BEYOND SRM LIMITS AT THE AFT DOOR STOP FTG.  REPAIRED IAW SRM 53-05 P.
